CureZone   Log On   Join
 

Re: Merina and depression by PEACHYGAL07 ..... Mirena, Skyla IUD Forum

Date:   6/24/2007 9:42:41 PM ( 15 years ago ago)
Hits:   2,268
URL:   https://www.curezone.com/forums/fm.asp?i=905540

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

i also had alot of emotional issues with my mirena, and your dr. should'nt have told you that it does not cause anxiety or depression. i've had both on the cause of my mirena, and also had alot of aches, pains and migraines. i've had it removed for a week now, and i feel alot better, other than being tired, and ill. my dr. gave me some lexapro till my hormones adjust, and with that i feel 1,000x better. i would not recommend the mirena to anybody. if i was you, i'd get it out, cause it will only get worse.....trust me. i now have anxiety because of it, and it caused me to have alot of infections. just be careful with it, and if you dont feel better within the next few months, get it removed. best of luck to ya!
 

<< Return to the standard message view

fetched in 0.13 sec, referred by www.curezone.com/forums/fmp.asp?i=905540